I have tried several different things and none of them work, went to a DNT and he did not know what to do either, I don't know how to get rid of the pain, will this ever go away? It has been over two months now.
I read some stuff about Burning Mouth on Wikipedia.org and it seems like it was either clonidine or one of the antidepressants that it responded to in some people. Try eating some yogurt 2 to 3 times a day and a mouth rinse called Biotene. It helped alot with my tongue when a medication called Biaxin caused similar symptoms, everything I ate for several months after tasted very peppery. The pharmacist recommended this for me. The rinse is in with the mouthwashes and has no alcohol, it replaces some missing enzymes in the mouth. She said the Yogurt will re do the GI tract which is causing this sensation in the mouth.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Jun 2011 • 3 answers
Posted 16 Sep 2011 • 1 answer
Posted 6 Feb 2014 • 6 answers
I took Metronidazole 4pill (500mg) and I still have a nasty in my mouth every time I eat I throw up?
Posted 16 May 2015 • 1 answer
Posted 23 Jan 2016 • 1 answer